# SDR REXA2013041000735

- Difficulty date: April 10, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N8745B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7745
- Aircraft time: 22,217 hours, 19,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER SECTION OF FLOOR EMERGENCY LIGHTS INOPERABLE.  RECONNECTED EMERGENCY FLOOR TRACK LIGHT STRIP IAW AMM 33-51-01.  OPERATIONS CHECK GOOD.
